Arikan, Aynur
On locally graded non-periodic barely transitive groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 117 (2007) , p. 141-146
Zbl 1166.20001 | MR 2351790 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_2007__117__141_0

Bibliographie

[1] A. Arikan, On barely transitive p-groups with soluble point stabilizer. J. Group Theory, 5 (2002), pp. 441-442. MR 1931368 | Zbl 1015.20002

[2] A.O. Asar, Locally nilpotent p-groups whose proper subgroups are hypercentral or nilpotent-by-CÏernikov. J. London Math. Soc., 61 (2000), pp. 412-422. MR 1756802 | Zbl 0961.20031

[3] A. O. Asar, Corrigendum: ``Barely transitive locally nilpotent p-groups''. J. London Math. Soc., 61 (2000), pp. 315-318. MR 1745385 | Zbl 0897.20028

[4] A.O. Asar, Barely transitive locally nilpotent p-groups. J. London Math. Soc., 55 (1997), pp. 357-362. MR 1438639 | Zbl 0897.20028

[5] V.V. Belyaev - M. Kuzucuoǧlu, Barely transitive groups with soluble point stabilizer. Preprint. No: 211, Middle East Technical University, Mathematics Department (2001).

[6] V.V. Belyaev - M. Kuzucuoǧlu, Locally finite barely transitive groups (Russian), Algebra i Logika, 42 (2003), pp. 261-270; translation in Algebra and Logic, 42 (2003), pp. 147-152. MR 2000842 | Zbl 1033.20001

[7] V.V. Belyaev, Inert subgroups in infinite simple groups (Russian). Sibirsk. Math. Zh. 34 (1993), 17-23; translation in Siberian Math., J. 34 (1993), pp. 606-611. MR 1248784 | Zbl 0831.20033

[8] V.V. Belyaev, Locally finite groups with Chernikov Sylow p-subgroups (Russian), Algebra i Logika, 20 (1981), 605-619; translation in Algebra and Logic, 20 (1981), pp. 393-402. MR 675120 | Zbl 0489.20032

[9] M.R. Dixon - M.J. Evans - H. Smith, Groups with all proper subgroups soluble-by-finite rank. J. Algebra, 289 (2005), pp. 135-147. MR 2139095 | Zbl 1083.20034

[10] B. Hartley, On the normalizer condition and Barely Transitive Permutation Groups. Algebra and Logic, 13 (1974), pp. 334-340. MR 393243 | Zbl 0319.20052

[11] M. Kuzucuoǧlu, On torsion-free barely transitive permutation groups. Turk. J. Math., 24 (2000), pp. 273-276. MR 1797525 | Zbl 0984.20001

[12] M. Kuzucuoǧlu, Barely transitive permutation groups, Arch. Math., 55 (1990), pp. 521-530. MR 1078272 | Zbl 0694.20004

[13] F. Napolitani - E. Pegoraro, On groups with nilpotent by CÏernikov proper subgroups, Arch. Math., 69 (1997), pp. 89-94. MR 1458694 | Zbl 0897.20021

[14] D.J.S. Robinson, Finiteness Conditions and Generalized Soluble Groups, Vols. 1 and 2, ( Springer -Verlag 1972). Zbl 0243.20033

[15] D.J.S. Robinson, A course in the theory of groups. (Springer-Verlag, Heidelberg-Berlin-Newyork 1982). MR 648604 | Zbl 0483.20001